# SDR 95FDEA00138

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER NUTPLATE ON FRAME STA 500 LBL 53 WL 175.  CUT OUT DAMAGED AREA ON FRAME BS 500 LBL 53 WL 175 AREA OF 1 INCH BY .75 INCH FABRICATED FILLER-DOUBLER AND INSTALLED PER SRM 51-40-3.
